# SDR COMA0460649

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N483CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7689
- Aircraft time: 6,250 hours, 5,442 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R528639
- Condition: Cracked
- Location: Nr 1 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5204 - HYDRAULIC SYSTEM NR 1 LOW PRESSURE CAUTION, QUANTITY INDICATES ZERO.  REPLACED CRACKED NR 1 SYSTEM HYDRAULIC LINE.
